MathSciNet Relay Station
MathSciNet bibliographic data
MR2247924 60G55 (46N30 47D07 60J27 60K25 94A17)
Chafaï, Djalil Binomial-Poisson entropic inequalities and the $M/M/\infty$ queue. ESAIM Probab. Stat. 10 (2006), 317–339 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement